Strongly determined types and G-compactness

Volume 191 / 2006

A. A. Ivanov Fundamenta Mathematicae 191 (2006), 227-247 MSC: Primary 03C45. DOI: 10.4064/fm191-3-3

Abstract

We study connections between G-compactness and existence of strongly determined types.

Authors

  • A. A. IvanovInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image